# SDR SWAA120200

- Difficulty date: January 10, 2012
- Submitted: January 12, 2012
- Operation: Air carrier
- Aircraft: N327SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23691
- Aircraft time: 78,268 hours, 70,347 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED CV CHECK, FOUND LT EXTERIOR EMERGENCY EXIT LIGHT INOP.  RELAMPED PER MM.
